Last edited by Grokora
Sunday, April 26, 2020 | History

6 edition of Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (De Gruyter Series in Nonlinear Analysis and Applications, 7) found in the catalog.

Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (De Gruyter Series in Nonlinear Analysis and Applications, 7)

  • 313 Want to read
  • 27 Currently reading

Published by Walter de Gruyter .
Written in English

    Subjects:
  • Functional analysis,
  • Science/Mathematics,
  • Calculus,
  • Mathematics,
  • Set-valued maps,
  • Banach spaces,
  • Topology - General,
  • Differential inclusions

  • The Physical Object
    FormatHardcover
    Number of Pages231
    ID Numbers
    Open LibraryOL9448610M
    ISBN 103110169894
    ISBN 109783110169898

    Degenerate Differential Equations in Banach Spaces - CRC Press Book This work presents a detailed study of linear abstract degenerate differential equations, using both the semigroups generated by multivalued (linear) operators and extensions of the operational method from Da Prato and Grisvard. FUNCTIONAL ANALYSIS LECTURE NOTES CHAPTER 3. BANACH SPACES CHRISTOPHER HEIL 1. Elementary Properties and Examples Notation Throughout, F will denote either the real line R or the complex plane C. On the oriented degree for multivalued compact perturbations of Fredholm maps in Banach spaces Pierluigi Benevieri Universidade de S~ao Paulo joint work with Pietro Zecca Universit a degli Studi di Firenze, Italia International workshop on Topological and variational methods for on ODEs Dedicated to Massimo Furi Professor Emeritus at the University.


Share this book
You might also like
Fiscal Year 1989-90 budget audit, Pennsylvania Game Commission

Fiscal Year 1989-90 budget audit, Pennsylvania Game Commission

From Thought... ...To Thread

From Thought... ...To Thread

Software engineering

Software engineering

Evaluation of a summer immersion program for secondary students

Evaluation of a summer immersion program for secondary students

Collège des irlandais, Paris and Irish studies

Collège des irlandais, Paris and Irish studies

act (6 Geo. IV, c. 16) to amend the laws relating to bankrupts ... 1825.

act (6 Geo. IV, c. 16) to amend the laws relating to bankrupts ... 1825.

Homographic scheme for Riccati equation

Homographic scheme for Riccati equation

Baptized with fire

Baptized with fire

pilot research project on nonformal education

pilot research project on nonformal education

Financial risks and rewards in LNG projects

Financial risks and rewards in LNG projects

Poetry out of my head and heart

Poetry out of my head and heart

Some motives purely Christian to alms-deeds

Some motives purely Christian to alms-deeds

Pennsylvania Shortlines in Color, Vol. 1

Pennsylvania Shortlines in Color, Vol. 1

Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (De Gruyter Series in Nonlinear Analysis and Applications, 7) by Mikhail Kamenskii Download PDF EPUB FB2

Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (De Gruyter Series in Nonlinear Analysis and Applications Book 7) - Kindle edition by Mikhail I.

Kamenskii, Valeri V. Obukhovskii, Pietro Zecca. Download it once and read it on your Kindle device, PC, phones or tablets. Use features like bookmarks, note taking and highlighting while reading Condensing Cited by: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (De Gruyter Series in Nonlinear Analysis and Applications, 7) | Mikhail Kamenskii, Valeri Obukhovskii, Pietro Zecca | download | B–OK.

Download books for free. Find books. Buy Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (de Gruyter Nonlinear Analysis and Applications) on menards.club FREE SHIPPING on qualified ordersCited by: Get this from a library. Condensing multivalued maps and semilinear differential inclusions in Banach spaces.

[Mikhail Kamenskii; Valeri Obukhovskii; P Zecca]. The book deals with the theory of semilinear differential inclusions in infinite dimensional spaces. In this setting, problems of interest to applications do not suppose neither convexity of the map or compactness of the multi-operators.

Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. Embed Copy and. The theory of set-valued maps and of differential inclusion is developed in recent years both as a field of his own and as an approach to control theory.

The book deals with the theory of semilinear differential inclusions in infinite dimensional spaces. Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. The book deals with the theory of semilinear differential inclusions in infinite dimensional spaces.

In this setting, problems of interest to applications do not suppose neither convexity of the map or compactness of the multi-operators. Pris: kr. Inbunden, Skickas inom vardagar.

Köp Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces av Mikhail Kamenskii, Valeri Obukhovskii, Pietro Zecca på menards.club Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces.

Series:De Gruyter Series in Nonlinear Analysis and Applications 7. ,95 € / $ / £* Add to Cart. eBook (PDF) Book Book Series.

Frontmatter Pages I-IV. Get Access to Full Text. Introduction. Jan 20,  · We consider a semilinear differential inclusion in a Banach space assuming that its linear part is a nondensely defined Hille–Yosida operator whereas Carathèodory-type multivalued nonlinearity satisfies a regularity condition expressed in terms of the Hausdorff measure of noncompactness.

We apply the theory of integrated semigroups and the fixed point theory of condensing multivalued maps Cited by: 3. May 15,  · Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces by Mikhail Kamenskii,available at Book Depository with free delivery worldwide.

Request PDF | On semilinear fractional order differential inclusions in Banach spaces | We are considering the Cauchy problem for a semilinear fractional differential inclusion in a Banach space.

Kamenskii, V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. de Gruyter Series in Nonlinear Analysis and Applications 7, Walter. May 15,  · Buy Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces by Mikhail Kamenskii, Valeri Obukhovskii from Waterstones today.

Click and Collect from your local Waterstones or get FREE UK delivery on orders over £Book Edition: Reprint Among a large amount of papers dedicated to fractional-order equations and inclusions in Banach spaces, let us mention works [5,6,7,8,9,10,11,12,13,14,15] where existence results of various types were menards.club particular, in the authors’ paper [], the periodic boundary value problem for fractional-order semilinear differential inclusions in Banach spaces was studied by the method of Author: Mikhail Kamenski, Valeri Obukhovskii, Garik Petrosyan, Jen-Chih Yao.

Kamenskii, V. Obukhovskii, P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (Walter de Gruyter Series in Nonlinear Analysis and Applications, Berlin, ) CrossRef Google ScholarAuthor: Saïd Abbas, Mouffak Benchohra.

May 15,  · Discover Book Depository's huge selection of Mikhail Kamenskii books online. Free delivery worldwide on over 20 million titles. Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces.

Mikhail Kamenskii. 15 May Hardback. US$ Add to basket. Semilinear nonlocal differential inclusions in Banach spaces SHAOCHUN JI By using the fixed point theory for multivalued maps, we get some general results of mild solutions to semilinear evolution differential inclusions without nonlocal conditions when Fis up.

A new approximation solvability method is developed for the study of semilinear differential equations with nonlocal conditions without the compactness of the semigroup and of the nonlinearity. The method is based on the Yosida approximations of the generator of C 0 -semigroup, the continuation principle, and the weak menards.club by: 2.

Mild Solutions for Nonlocal Impulsive Fractional Semilinear Differential Inclusions with Delay in Banach Spaces. “Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces,” De Gruyter Series in Nonlinear Analysis and Applications 7, Walter, Berlin, Cited by: 6.

tion operator along mild solutions of semilinear differential inclusions in Banach spaces is condensing with respect to the Hausdorff measure of noncompactness. Using the recent result on the structure of the in- tegral funnel of semilinear differential inclusions (51 and the topological degree theory for condensing multimaps developed in [ In this paper, we give various existence results concerning the existence of mild solutions for nonlocal impulsive differential inclusions with delay and of fractional order in Caputo sense in Banach space.

We consider the case when the values of the orient field are convex as well as nonconvex. Our obtained results improve and generalize many results proved in recent menards.club by: 6.

Abstract: We are considering the Cauchy problem for a semilinear fractional differential inclusion in a Banach space. By using the fixed point theory for condensing multivalued maps, we prove the local and global theorems of the existence of mild solutions to this menards.club by: 8.

In this paper, we establish the existence results for semilinear differential systems with nonlocal initial conditions in Banach spaces. The approaches used are fixed point theorems combined with convex-power condensing operators.

The first result obtained will be Cited by: In this paper, we study the existence and controllability for fractional evolution inclusions in Banach spaces.

We use a new approach to obtain the existence of mild solutions and controllability results, avoiding hypotheses of compactness on the semigroup generated by the linear part and any conditions on the multivalued nonlinearity expressed in terms of measures of menards.club by: Nonlinear impulsive partial functional differential inclusions with state-dependent delay and multivalued jumps.

Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, in: de Gruyter Series in Nonlinear Analysis and Applications, Berlin, Cited by: 7.

Journal of Function Spaces + Journal Menu. PDF. Obukhovskii, and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter “On a nonlocal Cauchy problem for semilinear functional differential inclusions of fractional order in a Banach space,” Vestnik Tambovskogo Universiteta Cited by: 4.

ON SECOND ORDER DIFFERENTIAL INCLUSIONS IN BANACH SPACES 7 For more details on strongly continuous cosine and sine families, we refer the in­ teresting reader to the book of Goldstein [8] and to the papers of Fattorini [6], [7]. Controllability for Systems governed by Semilinear Fractional Differential Inclusions in Banach Spaces Mabrouk Bragdi Larbi Ben M’hidi University, Faculty of Science Laboratory of Dynamical Systems and Control P.

BoxOEB, Algeria [email protected] Mohammed Hazi Ecole Normale Sup´ erieure, Department of Mathematics` Kouba. Nov 01,  · Free Online Library: On the periodic boundary value problem for fully nonlinear differential equations with finite delay in Banach spaces.(Report) by.

We firstly deal with the existence of mild solutions for nonlocal fractional impulsive semilinear differential inclusions involving Caputo derivative in Banach spaces in the case when the linear part is the infinitesimal generator of a semigroup not necessarily compact.

Meanwhile, we prove the compactness property of the set of menards.club by: 9. Condensing multivalued maps and semilinear differential inclusions in Banach spaces Home This content was uploaded by our users and we assume good faith they have the permission to share this book.

If you own the copyright to this book and it is wrongfully on our website, we offer a simple DMCA procedure to remove your content from our site. Summary: In this paper, we investigate a class of abstract degenerate fractional differential equations with Caputo derivatives.

We consider subordinated fractional resolvent families generated by multivalued linear operators, which do have removable singularities at the menards.club: Marko Kostić.

Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces (De Gruyter Series in Nonlinear Analysis and Applications, 7) Walter de Gruyter. A search query can be a title of the book, a name of the author, ISBN or anything else. Read more about ZAlerts. Differential Calculus Volume 2, Number 1 (), 99– doi/fdc BOUNDARY VALUE PROBLEMS FOR FRACTIONAL DIFFERENTIAL INCLUSIONS IN BANACH SPACES MOUFFAKBENCHOHRA,JOHNNY HENDERSON ANDDJAMILA SEBA Abstract.

Thispaper isconcerned withtheexistence of solutions ofnonlinear fractional differen-Cited by: 7. A branch of functional analysis in which one studies the behaviour on the real axis or on the positive (or negative) semi-axis (or) of the solution of the evolution equation in a Banach space.

Consider the equations. ., where is the required function and the given function with values in a complex Banach space ; is a linear operator and is a non-linear operator on. Fixed point index for Krasnosel'skii-type set-valued maps on complete ANRs. Kamenskiĭ, V.

Obukhovskiĭ and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, Walter de Gruyter, Berlin () \ref\key 31 Cited by: 3.

EXISTENCE OF MILD SOLUTIONS OF SECOND-ORDER NEUTRAL FUNCTIONAL DIFFERENTIAL INCLUSIONS WITH NONLOCAL CONDITIONS IN BANACH SPACES S. MARSHAL ANTHONI, J.-H. KIM, and J. DAUER Received 15 October We study the existence of mild solutions of the nonlinear second-order neutral functional.

DIFFERENTIAL INCLUSIONS IN BANACH SPACES and we construct a nonempty set 9’” of solutions of () that is complete under the metric of the uniform convergence. Next we prove that the set $5. of all x E V which are solutions of () is a residual subset of “#‘” (that. Semilinear Differential Equations with Nonlocal Conditions in Banach Spaces Zhenbin Fan1, Qixiang Dong, Gang Li School of Mathematical Science, Yangzhou University, Yangzhou, JiangsuP.

China. (Received 19 Octoberaccepted 2 November ) Abstract: In this paper we study the existence of mild solutions for the nonlocal Cauchy. Ordinary Di erential Equations in Banach Spaces Rob Kipka Western Michigan University [email protected] November 3, Rob Kipka ODE in Banach Space.

Some Tools Existence Theorem References and Resources Introduction Ordinary Differential Equations in Banach Spaces.Jun 24,  · Mikhail Kamenskii, Valeri Obukhovskii, Pietro Zecca, "Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces" Walter de Gruyter | | ISBN: | pages | Djvu | 2,4 mb The theory of set-valued maps and of differential inclusion is developed in recent years both as a field of its own and as an approach to control theory.Aldine de Gruyter: скачать бесплатно.

Электронная библиотека. Поиск книг Z-Library | B–OK. Download books for free. Find books.